# SDR 04005316

- Difficulty date: January 5, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Aircraft time: 21,262 hours, 21,010 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 4006719904
- Part serial: 920996092
- Condition: Faulty
- Stage of operation: UK
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OPERATION OF AIRCRAFT CREW REPORTED OSCILLATIONS IN VERTICAL MODE OF FLIGHT DIRECTOR WITH AUTOPILOT DISCONNECTING.  THE AUTOPILOT SERVO WAS FOUND FAULTY AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
